Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2904
Title: Real-space renormalization for reaction-diffusion systems
Authors: HOOYBERGHS, Jef 
VANDERZANDE, Carlo 
Issue Date: 2000
Publisher: IOP PUBLISHING LTD
Source: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 33(5). p. 907-919
Abstract: The stationary state of stochastic processes such as reaction-diffusion systems can be related to the ground state of a suitably defined quantum Hamiltonian. Using this analogy, we investigate the applicability of a real-space renormalization group approach, originally developed for quantum spin systems, to interacting particle systems. We apply the technique to an exactly solvable reaction-diffusion system and to the contact process (both in d = 1). In the former case, several exact results are recovered. For the contact process, surprisingly good estimates of critical parameters are obtained from a small-cell renormalization.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Hooyberghs, J, Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.
Document URI: http://hdl.handle.net/1942/2904
DOI: 10.1088/0305-4470/33/5/307
ISI #: 000085494600007
Category: A1
Type: Journal Contribution
Validations: ecoom 2001
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

26
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

19
checked on May 13, 2022

Page view(s)

56
checked on May 15, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.